# SDR SWAA2013042915319

- Difficulty date: April 19, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,259 hours, 60,996 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL O/B SIDE OF THE NR 1 PYLON I/B ANGLE CRACKED AT AFT END.  REMOVED AND REPLACED ANGLE PER SRM.
